Discussions that mention prozac

Back Problems board


Hi Pepper,
The Cymbalta definitely made me dizzy while I was on it. Coming off of it was even worse....if I turned my head I would stumble and fall. I would drift into the walls. Good luck coming off my friend. As you know the only way I could get off this stuff was to go on the Prozac and Cymbalta for 2 weeks, then just Prozac for 4 weeks and then off the Prozac. I am off of both drugs now and had no withdrawal once I was put on the Prozac. The psychiatrist that I went to (after 2 episodes of SEVERE withdrawal symptoms) said this drug and Effexor are very difficult drugs to wean from. I can't even begin to tell you how happy I am to FINALLY be off the Cymbalta. I would bet that your dizziness and falling episodes will decrease once you are off the Cymbalta. Let me know how you do Pepper. How are you otherwise? Any better? Are you going to add on a new first floor master bedroom suite? Miss you too......I've been a little busy but I'll update you all in the next few days.


Deb